Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 18, 2011, 4:21 AM MDT. It took effect at May 18, 2011, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 18, 2011, 4:21 AM MDT (10:21 UTC)
- In effect from
- May 18, 2011, 12:00 PM MDT
- Expired
- May 18, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
050 WWUS75 KABQ 181021 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 AM MDT WED MAY 18 2011 ...STRONG WINDS OVER WESTERN AND CENTRAL NEW MEXICO HIGH TERRAIN THIS AFTERNOON AND EARLY EVENING... .A LARGE...SLOW MOVING STORM OVER NEVADA WILL BRING INCREASING WINDS TO NORTHERN AND CENTRAL NEW MEXICO TODAY. WINDS WILL BE STRONG ENOUGH OVER THE WESTERN...CENTRAL AND SOUTH CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS TO WARRANT A WIND ADVISORY. NMZ505-506-508-521>526-539-540-181800- /O.NEW.KABQ.WI.Y.0036.110518T1800Z-110519T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 421 AM MDT WED MAY 18 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * LOCATION...INCLUDES THE WEST CENTRAL MOUNTAINS AND PLATEAU... SOUTHWEST MOUNTAINS...SANDIA MANZANO MOUNTAINS...ESTANCIA VALLEY...CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...TULAROSA VALLEY...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...WINDS WILL INCREASE RAPIDLY THIS MORNING AND REACH ADVISORY SPEEDS BY EARLY AFTERNOON AND CONTINUE THROUGH SUNSET BEFORE DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO 3 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL EXIST ON INTERSTATE 40 BETWEEN GALLUP THE CONTINENTAL DIVIDE...ALONG WITH REDUCED VISIBILITIES IN BLOWING DUST. OTHER HIGHWAYS WITH DANGEROUS CROSS WINDS INCLUDE U.S. ROUTE 380 FROM BINGHAM TO HONDO...U.S. ROUTE 285 FROM CLINES CORNERS TO ENCINO AND STATE ROUTE 42 FROM WILLARD THROUGH CORONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
2 follow-up statements
051 WWUS75 KABQ 181736 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1136 AM MDT WED MAY 18 2011 ...STRONG WINDS OVER WESTERN AND CENTRAL NEW MEXICO HIGH TERRAIN THIS AFTERNOON AND EARLY EVENING... .AN UPPER LEVEL TROUGH OVER THE GREAT BASIN COMBINED WITH A DEEPENING SURFACE LOW OVER NORTHEAST NEW MEXICO WILL HELP CREATE STRONG WESTERLY WINDS OVER WESTERN...SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO TODAY. WESTERLY WINDS WILL INCREASE TO BETWEEN 25 TO 35 MPH WITH A FEW GUSTS TO 50 MPH EARLY THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING. AREAS OF BLOWING DUST WILL BE POSSIBLE ESPECIALLY OVER EAST CENTRAL NEW MEXICO. WINDS WILL GRADUALLY SUBSIDE DURING THE EVENING HOURS. NMZ505-506-508-521>526-539-540-190200- /O.CON.KABQ.WI.Y.0036.110518T1800Z-110519T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1136 AM MDT WED MAY 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...INCLUDES THE WEST CENTRAL MOUNTAINS AND PLATEAU... SOUTHWEST MOUNTAINS...SANDIA MANZANO MOUNTAINS...ESTANCIA VALLEY...CENTRAL AND SOUTH CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS...TULAROSA VALLEY...EASTERN LINCOLN COUNTY AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...PEAK WINDS ARE EXPECTED BETWEEN 1 PM AND 5 PM. WINDS WILL GRADUALLY SUBSIDE DURING THE EVENING HOURS BUT REMAIN BREEZY. * VISIBILITY...LOCALLY REDUCED TO 3 MILES IN BLOWING DUST. * LOCAL IMPACTS...STRONG CROSS WINDS WILL EXIST ON INTERSTATE 40 BETWEEN GALLUP AND THE CONTINENTAL DIVIDE...ALONG WITH REDUCED VISIBILITIES IN BLOWING DUST. STRONG CROSS WINDS CAN ALSO BE EXPECTED ALONG U.S. ROUTE 380 FROM BINGHAM TO HONDO...U.S. ROUTE 285 FROM CLINES CORNERS TO ENCINO AND STATE ROUTE 42 FROM WILLARD THROUGH CORONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
601 WWUS75 KABQ 190157 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 757 PM MDT WED MAY 18 2011 NMZ505-506-508-521>526-539-540-190300- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-110519T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 757 PM MDT WED MAY 18 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. WEST WINDS WILL CONTINUE MOST OF THE NIGHT...BUT WILL GENERALLY REMAIN BELOW ADVISORY CRITERIA. SPEEDS OF 15 TO NEARLY 30 MPH WILL STILL OCCUR AT TIMES IN THE PREVIOUS ADVISORY AREA WITH AN OCCASIONAL GUST CLOSE TO 40 MPH STILL POSSIBLE. STRONGEST WINDS WILL MAINLY BE CONFINED TO THE HIGH TERRAIN AND SCATTERED LOCALES TO THE EAST OF THE CENTRAL MOUNTAIN CHAIN. $$ 43
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 18, 3:13 AM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 18, 3:13 AM MDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 AM MDT WED MAY 18 2011 .DISCUSSION... A MORE ACTIVE AND UNSETTLED PATTERN OVER THE NORTHERN TIER ZONES THROUGH THIS FORECAST PACKAGE. WIND AND FIRE WEATHER CONCERNS WILL BE THE FOCUS ACROSS THE CENTRAL...SOUTHERN AND EASTERN ZONES TODAY AND THU. STORM SWIRLING INTO NV NOW WILL CLOSE OFF OVER UT THIS PM. WINDS WILL INCREASE OVER THE W AND CNTRL HIGH TERRAIN TODAY AND WILL ISSUE A WIND ADVISORY FROM NOON TO 8 PM MDT. FIRE WEATHER WILL ALSO BE OF CONCERN. SEE THE DISCUSSION BELOW FOR DETAILS. SHOWERS AND A FEW THUNDERSTORMS WILL BREAK OUT OVER THE NW TODAY WITH DECENT LIFT AND DIFLUENT FLOW ALOFT AND LIFTED INDEX VALUES DROPPING TO BELOW ZERO. A LITTLE WET SNOW MAY FALL OVER THE SAN JUAN AND SANGRE DE CRISTO MOUNTAIN PEAKS. TEMPERATURES WILL BE COOLER NEARLY AREAWIDE AND BELOW NORMAL EXCEPT OVER THE FAR E PLAINS. PRECIPITATION WILL SPREAD S AND E TONIGHT AS THE FIRST LOBE OF VORTICITY CROSSES NORTHERN NM. SNOW LEVELS TO DROP ALLOWING FOR A COUPLE OF INCHES OF SNOW OVER THE NORTHERN MOUNTAINS. BORDERLINE WINTER WEATHER ADVISORIES BUT WILL NOT ISSUE AT TIME. STORM WILL MOVE SLOWLY INTO CO THU. CONTINUED COOLING ALL ZONES WITH BELOW NORMAL TEMPERATURES. WINDS WILL BE AROUND ADVISORY CRITERIA ACROSS THE EC AND NE ZONES. MORE FIRE WEATHER CONCERNS AS WELL. PRECIPITATION WILL EASE A BIT BUT REMAIN ISOLATED TO SCATTERED OVER THE NW. NEXT VORTICITY MAXIMA TO CROSS THU NIGHT INTO FRI...KEEPING THE CHANCES FOR PRECIPITATION GOING MAINLY FROM I 40 N. CONTINUED BELOW NORMAL TEMPERATURES FOR FRI. IT WILL BE BREEZY TO WINDY IN THE E BUT NOT AS STRONG AS THU. DRIER AND MILDER WEATHER EXPECTED FOR THE WEEKEND AS WEEK RIDGING DEVELOPS OVER NM. BUT LINGERING SHOWERS WILL BE POSSIBLE OVER THE NORTHERN MOUNTAINS. ANOTHER STORM SYSTEM COULD BRING PRECIPITATION TO THE N EARLY NEXT WEEK. CHJ && .AVIATION... AN UNSETTLED WEATHER PATTERN EXPECTED ACROSS THE AREA THROUGH 12Z THU AND BEYOND. STRENGTHENING WEST/SOUTHWEST SURFACE WINDS WILL BE THE PRIMARY AVIATION CONCERN TODAY...ALTHOUGH SHOWERS WILL EXPAND IN COVERAGE ACROSS NW/NC NM AFTER 18Z RESULTING IN LCL MVFR CONDITIONS ESPECIALLY FROM CHAMA TO FARMINGTON. MVFR/IFR CONDITIONS TO STEADILY EXPAND ACROSS NC/NW NM THIS EVENING AND OVERNIGHT...WITH MT TOP OBSCURATIONS LIKELY. FOR TODAY...SUSTAINED SPEEDS OF 20-30 KTS WITH FREQUENT GUSTS OF 40-45 KTS CAN BE EXPECTED BETWEEN 18Z AND 02Z. THE STRONGEST WINDS WILL IMPACT WC/SW NM TO INCLUDE GALLUP /KGUP/ AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL AND SOUTH-CENTRAL MOUNTAIN RANGES SOUTH OF INTERSTATE 40 TO INCLUDE MORIARTY /K0E0/... CLINES CORNERS /KCQC/ AND THE RUIDOSO AREA /KSRR/. AREAS OF BLOWING DUST MAY REDUCE VISIBILITIES TO BELOW 3 MILES AT TIMES IN DUST PRONE AREAS SOUTH OF INTERSTATE 40... ESPECIALLY THE LOWER RIO GRANDE VALLEY AND UPPER TULAROSA BASIN REGION. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KJ && .FIRE WEATHER... THE MUCH ADVERTISED INCREASE IN WINDS FOR TODAY STILL ON TRACK...AS AN ANOMALOUSLY LARGE/COLD UPPER LEVEL STORM SYSTEM OVER THE EASTERN GREAT BASIN SLOWLY SAGS TOWARD THE FOUR CORNERS REGION. THE COMBINATION OF STRENGTHENING SOUTHWEST WINDS ALOFT ALONG THE EASTERN/SOUTHERN FLANKS OF THIS SYSTEM AND A DEEPENING AREA SURFACE LOW PRESSURE OVER NORTHEAST NEW MEXICO WILL RESULT IN WIDESPREAD WINDY CONDITIONS ACROSS THE AREA. THE STRONGEST WINDS WILL IMPACT WEST-CENTRAL AREAS AND THE UPPER GILA REGION EXTENDING EASTWARD TO THE CENTRAL MOUNTAIN RANGES AND ADJACENT EAST SLOPES. WINDS WILL BE LEAST SIGNIFICANT ACROSS THE NORTHWEST QUARTER...BUT STILL IN THE 15-25 MPH RANGE. COOLER AIR FILTERING INTO THE AREA FROM THE NORTHWEST AS WELL AS OVERALL TOP-DOWN MOISTENING EFFECTS WILL SERVE TO KEEP HUMIDITIES AS MUCH AS 15 OR 20 PERCENT HIGHER ACROSS NC/NW ZONES AS COMPARED TO TUESDAY. AS A RESULT...ALTHOUGH WINDS WILL BE SUFFICIENTLY STRONG...AFTERNOON HUMIDITY VALUES WILL LIMIT THE MOST CRITICAL FIRE WEATHER CONDITIONS TO THE EASTERN PLAINS AND PORTIONS OF THE RIO GRANDE VALLEY SOUTH OF ALBUQUERQUE TO THE BOSQUE DEL APACHE AREA. DID ADD THIS LATTER AREA TO A RED FLAG WARNING WITH THE FOCUS ESPECIALLY ALONG THE VALLEY CORRIDOR IN SOCORRO COUNTY. AREAS OF WETTING PRECIPITATION WILL STEADILY EXPAND IN COVERAGE OVER NORTH CENTRAL AND NORTHWEST NEW MEXICO BY MID-AFTERNOON... AND ESPECIALLY THROUGH THE EVENING AND OVERNIGHT. ACCUMULATING SNOWS ARE LIKELY FOR THE HIGHEST ELEVATIONS OF THE NORTHERN AND WEST CENTRAL MOUNTAINS...WITH THE SOUTHERN SAN JUANS AND HIGHER WEST SLOPES OF THE NORTHERN SANGRES AGAIN FAVORED FOR SEVERAL INCHES OF ACCUMULATION BY THURSDAY MORNING. ADDITIONALLY...A FEW THUNDERSTORMS WILL BE POSSIBLE LATER TODAY UNTIL AROUND SUNSET AS THE AIR MASS DESTABILIZES. THURSDAY WILL BE MUCH COOLER AREAWIDE...ESPECIALLY THE WEST. SHOWERS WILL BLOSSOM ACROSS NORTH CENTRAL AND NORTHWEST AREAS BENEATH A POCKET OF UNSEASONABLY COLD AIR ALOFT...WITH A FEW HIT N MISS SHOWERS AS FAR SOUTH AS THE UPPER GILA...MID RIO GRANDE VALLEY. WINDS MAY ACTUALLY BE SLIGHTLY STRONGER ACROSS PARTS OF THE EAST ON THURSDAY...BUT COOLER TEMPERATURES WILL KEEP RH/S UP SLIGHTLY BUT STILL IN CRITICAL RANGE. AS A RESULT...WILL MAINTAIN PREVIOUSLY ISSUED FIRE WEATHER WATCH WITH NO CHANGES TO AREA OR TIMING. LINGERING PRECIPITATION ACROSS NORTHERN AREAS LATE THURSDAY INTO FRIDAY BEFORE THE LUMBERING LOW PRESSURE AREA LIFTS FAR ENOUGH NORTH AND EAST OF NEW MEXICO TO LOSE ITS IMPACT BY THE WEEKEND. AFTER TOMORROW...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED TO RETURN UNTIL POSSIBLY MONDAY AFTERNOON OF NEXT WEEK. WE MAY CONTINUE TO SEE A FEW DIURNALLY-DRIVEN SHOWER ACTIVITY ACROSS THE NORTHERN HIGH COUNTRY THIS WEEKEND...BUT A DECIDEDLY DRIER AND WARMER PATTERN LOOKS TO DOMINATE SATURDAY AND SUNDAY. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 40 59 42 / 50 60 50 20 DULCE........................... 60 30 55 29 / 70 60 50 30 CUBA............................ 66 31 55 34 / 30 40 30 20 GALLUP.......................... 61 39 56 38 / 50 60 20 20 EL MORRO........................ 59 33 54 33 / 30 50 20 20 GRANTS.......................... 65 44 58 36 / 20 50 20 10 QUEMADO......................... 66 38 61 33 / 20 30 10 10 GLENWOOD........................ 74 44 68 40 / 20 20 10 5 CHAMA........................... 54 30 50 29 / 60 60 60 40 LOS ALAMOS...................... 63 40 59 38 / 30 30 20 20 PECOS........................... 62 37 55 35 / 10 20 10 10 CERRO/QUESTA.................... 60 34 55 30 / 20 40 30 20 RED RIVER....................... 52 30 49 27 / 30 50 30 30 ANGEL FIRE...................... 57 31 51 27 / 20 40 20 20 TAOS............................ 65 34 58 31 / 20 30 20 20 MORA............................ 62 35 56 33 / 10 20 10 20 ESPANOLA........................ 70 37 66 37 / 20 30 20 20 SANTA FE........................ 68 38 59 36 / 20 30 20 10 SANTA FE AIRPORT................ 69 40 62 37 / 20 20 10 10 ALBUQUERQUE FOOTHILLS........... 72 44 64 42 / 10 20 10 10 ALBUQUERQUE HEIGHTS............. 73 46 66 45 / 10 20 10 5 ALBUQUERQUE VALLEY.............. 75 42 68 40 / 10 20 10 5 ALBUQUERQUE WEST MESA........... 74 42 67 42 / 10 20 10 10 LOS LUNAS....................... 77 40 69 39 / 5 10 5 5 RIO RANCHO...................... 75 45 66 41 / 10 20 10 10 SOCORRO......................... 80 48 75 45 / 5 10 5 5 SANDIA PARK/CEDAR CREST......... 71 36 64 36 / 10 30 10 10 TIJERAS......................... 71 44 64 37 / 10 20 10 10 MORIARTY/ESTANCIA............... 69 36 64 32 / 10 10 10 5 CLINES CORNERS.................. 67 38 61 36 / 10 10 5 5 GRAN QUIVIRA.................... 72 43 68 40 / 5 10 5 5 CARRIZOZO....................... 75 46 72 46 / 0 5 5 5 RUIDOSO......................... 64 44 61 40 / 0 5 5 5 CAPULIN......................... 71 35 66 34 / 10 20 10 10 RATON........................... 74 37 67 34 / 10 20 10 10 SPRINGER........................ 75 39 70 35 / 10 10 5 10 LAS VEGAS....................... 68 39 61 36 / 10 10 5 10 CLAYTON......................... 79 45 75 42 / 5 10 5 10 ROY............................. 74 42 68 37 / 5 10 5 5 CONCHAS......................... 81 47 78 45 / 5 5 0 5 SANTA ROSA...................... 80 45 77 44 / 5 5 0 5 TUCUMCARI....................... 83 49 80 45 / 5 5 5 5 CLOVIS.......................... 84 49 78 46 / 0 5 5 5 PORTALES........................ 85 51 80 46 / 0 5 5 5 FORT SUMNER..................... 84 52 81 46 / 0 5 5 5 ROSWELL......................... 87 56 85 50 / 0 5 0 5 PICACHO......................... 78 47 76 44 / 0 5 5 5 ELK............................. 73 46 71 41 / 0 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-106-108. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-108. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ505-506-508-521>526-539-540. && 40/41
Hazardous weather outlook, May 17, 6:00 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE MAY 17 2011 NMZ501>540-181200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT TUE MAY 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FROM LATE THIS MORNING THROUGH EARLY EVENING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY OVER THE NORTHEAST AND EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:00 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 29 hr |
| May 18, 3:24 PM MDT | Winter Weather Advisory | ABQ | 24 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.